Skip to content Skip to navigation

Faculty

Xuebin Zhang Professor

Bio: 

Educational Background

  • PhD, Department Mathematics of University of Manitoba (1998)
  • MA, Department Mathematics of Suzhou University (1989)

 

Research

Journal Articles

  1. Zhang Xuebin,   On the existence of (v,4,1)-PMD,  Ars Combinatoria 29(1990), 3-12.  
  2. F.E.Bennett, Zhang Xuebin and Zhu Lie,  Perfect Mendelsohn designs with block size four,Ars Combinatoria 29(1990), 65-72.
  3. F.E.Bennett and Zhang Xuebin,  Resolvable Mendelsohn designs with block size four,Aequationes Mathematicae 40(1990), 248-260. 
  4. Zhu Lie, Du Beiliang and Zhang Xuebin,A few more RBIBDs with k=5 and lambda =1,   Discrete Mathematics 97(1991), 409-417.
  5. Zhang Xuebin,  Constructions for resolvable Mendelsohn designs,  Ars Combinatoria 34(1992), 225-250.
  6. Zhang Xuebin,  Constructions for perfect threshold schemes,Combinatorics and Graph Theory,(Hefei,1992), 87-90, World Science Publishing, River Edge, NJ, 1993.
  7. Zhang Xuebin,  Indecomposable triple systems with lambda =5,  Journal of Combinatorial Mathematics and Combinatorial Computing 16(1994), 153-162.  
  8. Zhang Xuebin,  Construction for indecomposable simple (v,4,lambda)-BIBDs,Discrete Mathematics 156(1996), 317-322.
  9. Zhang Xuebin,  On the existence of (v,4,1)-RPMD,  Ars Combinatoria 42(1996),3-31.
  10. Zhang Xuebin,  Construction of orthogonal group divisible designs,Journal of Combinatorial Mathematics and Combinatorial Computing 20(1996), 121-128.  
  11. Zhang Xuebin,Direct construction Methods for incomplete perfect Mendelsohn designs with block size four,  Journal of Combinatorial Designs 4(1996), 117-134.  
  12. F.E.Bennett, Zhang Xuebin,  Perfect Mendelsohn designs with equal-sized holes and block size four,  Journal of Combinatorial Designs 3(1997), 203-213. 
  13. Kong Gaohua  and Zhang Xuebin,On the existence of (v,n,4,lambda )-IPMD for even lambda,Ars Combinatoria 53(1999), 147-159.
  14. Zhang Xuebin,Representations of 2-group by polynomials,  Algebra Colloquium 7:3(2000), 241-246.    
  15. Zhang Xuebin,Nilpotent Steiner skeins with nilpotent derived Steiner loops,Journal of Combinatorial Designs 8(2000), 232-238.    
  16. Zhang Xuebin,Incomplete perfect Mendelsohn designs with block size four,Discrete Mathematics, 254(2002), 565-597.
  17. Zhang Xuebin,Representations of Finite 2-Groups by Polynomials,  J. Natural Science Nanjing Normal University,Vol.5, No.2, 2003, 24-35.
  18. Zhang Xuebin,Nilpotent Steiner Quasigroups and Steiner Loops,J. Natural Science Nanjing Normal University,Vol.6, No.1, 2004, 24-35.
  19. Zhang Xuebin,A few more RPMDs with block size four, Ars Combinatoria, 74(2005), 187-200.  
  20. Zhang Xuebin,A complete classification of OGDDs  of type 4^{4},J. Natural Science Nanjing Normal University,28-2(2005),14-18.
  21. Zhang Xuebin,RHPMDs and FHPMDs with k=4 and type  4^{u},Graphs and Combinatorics, 21-4(2005), 541-552.  
  22. Zhang Xuebin,Compatibly Ordered-OSTS of Order  n  and Compatibly Ordered-OGDD of Type  h^{n} for n=6k+1,Discrete Mathematics, 296(2005), 87-102.  
  23. Zhang Xuebin,A combinatorial question  for the traditional sport lottery,  J. Natural Science Nanjing Normal University,28(2005),7-9.
  24. Zhang Xuebin,Compatibly ordered Room squaresAustralas. J. Combin. 34(2006),33-40.  
  25. Zhang Xuebin,Construction for an OGDD of Type 24^{4},Australas. J. Combin. 35(2006),103-112.
  26. Zhang Xuebin,Orthogonal group divisible designs of type h^{n} for h <= 6, J. Combin. Designs, 15(2007), 167-177.  
  27. Zhang Xuebin,Construction for  OGDD  of Type 4^{4}, Ars Combinatoria, 82(2007), 193-199.
  28. Zhang Xuebin,Strong compatibly  ordered-OGDD of type  h^{n} for n=6k+1,Australas. J. Combin. 38(2007),279-288.
  29. Zhang Xuebin, Lu Xiaoping and Wang Zhen,A complete classification of (12,4,3)-PMDs with a beta_{1}-block,J. Natural Science Nanjing Normal University,30-4(2007),6-9.
  30. Xu Dandan and Zhang Xuebin,Transformation group of magic squares of order four,J. Natural Science Nanjing Normal University,31-4(2008),26-28.
  31. Xu Dandan,Gu Xiusong and Zhang Xuebin,Transformation group of special magic squares of order four,Operations research and management science,19-2(2010),26-28.

 

Contact

xbzhang@njnu.edu.cn